Alert archive / New York / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 31, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 12, 2015, 8:27 PM EDT for Schoharie County, New York. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2015, 8:27 PM EDT (00:27 UTC)
- Expired
- Jun 12, 2015, 9:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Schoharie County, NY
The radar
The Albany radar (KENX), 31 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 3:07 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.5 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 293 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 262 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 7:50 PM EDT, 37 minutes earlier.
Area forecast discussion, Jun 12, 7:50 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 750 PM EDT FRI JUN 12 2015 .SYNOPSIS... A WAVE OF LOW PRESSURE WILL MOVE ALONG A WARM FRONT ACROSS THE REGION TRIGGERING SHOWERS AND THUNDERSTORMS...SOME STRONG TO SEVERE. WITH THE PASSAGE OF THE LOW TONIGHT A COLD FRONT WILL BE DRAGGED ACROSS THE REGION...AND A COOLER MORE SEASONABLE AND LESS HUMID AIRMASS WILL BE USHERED BACK IN. HIGHER PRESSURE WILL BUILD IN ON SATURDAY...AND THE HIGH SHOULD DOMINATE OUR WEATHER INTO SUNDAY. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... BERKSHIRE COUNTY AND SOUTHERN VERMONT HAVE BEEN ADDED TO TORNADO WATCH 292 IN EFFECT UNTIL 11 PM EDT THIS EVENING. EAST CENTRAL NEW YORK REMAINS IN THE WATCH. NORTHWESTERN CONNECTICUT REMAINS UNDER THE MARGINAL RISK FOR SEVERE WEATHER. THE WARM FRONT HAS STALLED IN THE VICINITY OF INTERSTATE 90. SUPERCELLS ARE MOVING ALONG FRONTAL BOUNDARY DOWN MOHAWK VALLEY INTO THE CAPITAL DISTRICT. NUMEROUS WARNINGS HAVE BEEN ISSUED. HAVE UPDATED FORECAST FOR THE EXPANSION OF THE TORNADO WATCH AND TO BETTER REFLECT CHANCES FOR STORMS THROUGH TONIGHT. A WARM FRONT IS LOCATED ACROSS THE REGION GENERALLY ALONG INTERSTATE 90. THE AIRMASS TO THE SOUTH OF THE BOUNDARY IS VERY UNSTABLE. SPC MESOANALYSIS HAS 40 TO 60 KNOTS OF 0-6 KM BULK SHEAR ACROSS THE FORECAST AREA. CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SUPERCELLS IN THE VICINITY OF THE BOUNDARY WITH LOW LEVEL TURNING OF THE WINDS. THE WINDS HAVE SOUTHEAST AT 1000 FEET SHIFTING TO THE SOUTHWEST BY 4000 FEET. AN AREA OF LOW PRESSURE AND MID LEVEL SHORT WAVE TROUGH WHICH ARE MOVING ALONG THE BOUNDARY AND WITH ITS PASSAGE DRAG A COLD FRONT ACROSS THE REGION. THERE IS A LINE OF CONVECTION OCCURRING AHEAD AND ALONG THE COLD FRONT WITH DISCRETE CELLS MAINLY IN THE WARM SECTOR ACROSS CENTRAL AND EASTERN NEW YORK. THE AREA WILL REMAIN UNDER THE THREAT FOR SEVERE WEATHER UNTIL THE LOW AND COLD FRONT PASSAGE THROUGH LATE THIS EVENING. WITH PRECIPITABLE WATER VALUES FORECAST TO RISE UP TO AROUND 2 INCHES HAVE MENTION OF HEAVY RAINFALL IN FORECAST AND THREAT URBAN...LOW LYING AND POOR DRAINAGE FLOODING AND ISOLATED FLASH FLOODING CANNOT BE RULED OUT IN OUR HAZARDOUS WEATHER OUTLOOK FOR THE ENTIRE FORECAST AREA. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... A COOLER AND MORE SEASONABLE AIRMASS WILL BE USHERED BACK INTO THE REGION IN THE WAKE OF THE COLD FRONT. HIGHER PRESSURE WILL BUILD IN AT THE SURFACE AND ALOFT. INCREASING SUNSHINE AS THE DAY PROGRESSES. THE COOL FRONT WILL SETTLED TO OUR SOUTH AND STALL. THE RIDGING OVER THE REGION WILL WEAKEN ON SUNDAY ESPECIALLY DURING THE AFTERNOON INTO THE EVENING. SUNDAY SHOULD FEATURE FAIR WEATHER. THE STALLED BOUNDARY WILL BEGIN TO LIFT BACK NORTH AS A WARM FRONT SUNDAY NIGHT AND MONDAY RETURNING CHANCES FOR SHOWERS AND THUNDERSTORMS TO THE REGION. DESPITE SOME DIFFERENCES IN THE GUIDANCE THERE IS AGREEMENT FOR A WET DAY MONDAY SO HAVE LIKELY POPS. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... A RATHER FAST MOVING WEATHER PATTERN AS A NEAR ZONAL FLOW IS EXPECTED ALONG THE NORTHERN CONUS AS THE SUBTROPICAL RIDGE ATTEMPTS TO BUILD WESTWARD AND NORTHWARD THROUGH NEXT WEEK. THIS WILL ALLOW FOR SUBTLE KEY SHORT WAVES TO EVOLVE AND THE FRONTAL OSCILLATIONS WILL BRING ABOUT THE CHANCE FOR SOME CONVECTION INTO THE MID-LATE WEEK PERIOD. WE BEGIN THE LONG TERM FORECAST PERIOD WITH A DEPARTING FRONTAL SYSTEM TO OUR SOUTH AND EAST WITH RESIDUAL SHOWERS AND THUNDERSTORMS. THEN CONFIDENCE IS INCREASING THAT THE 1020-1025MB SURFACE HIGH WILL SLIDE ACROSS THE NORTHERN GREAT LAKES REGION AND INTO NEW ENGLAND THROUGH WEDNESDAY. THEREAFTER...WEDNESDAY NIGHT INTO THURSDAY A PV ANOMALY COMING ASHORE ACROSS WEST COAST BECOMES EMBEDDED WITHIN THE STRENGTHEN FLOW ACROSS THE NORTHERN CONUS. MEANWHILE...THE SUBTROPICAL RIDGE ATTEMPTS ONCE AGAIN TO BUILD WESTWARD WHICH ASSISTS WITH TAPPING INTO THE SUBTROPICAL MOISTURE AND BRINGS ABOUT ANOTHER SURGE OF MOISTURE ADVECTION. THERE ARE SOME DIFFERENCES WITHIN THE GLOBAL MODELS IN TIMING AND POSITION AS WE WILL LEAVE CHANCE POPS INTO THE GRIDS AT THIS TIME. TEMPERATURES WILL AVERAGE NEAR TO ABOVE NORMAL THROUGH THE PERIOD. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... THE WARM FRONT HAS STALLED ACROSS THE LOCAL AREA IN THE VICINITY OF INTERSTATE 90. SUPERCELLS ARE MOVING ALONG FRONTAL BOUNDARY DOWN MOHAWK VALLEY INTO THE CAPITAL DISTRICT. NUMEROUS WARNINGS HAVE BEEN ISSUED. A WAVE OF LOW IS MOVING ALONG BOUNDARY AND WILL SWEEP THE SYSTEM'S COLD FRONT ACROSS THE REGION TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE LOCAL AREA UNTIL THE COLD FRONT MOVES THROUGH LATER THIS EVENING. MVFR CONDITIONS WITH BRIEF IFR CONDITIONS WILL OCCUR WITH THE STORMS AND WINDS WILL BE LOCALLY GUSTY. HAVE ADDRESSED THIS WITH TEMPO GROUP IN THE TAFS. CHANCES FOR THUNDER WILL DECREASE AFTER 03Z SATURDAY...WITH LINGERING SHOWERS. DO EXPECT A PERIOD OF MVFR CLOUDS OVERNIGHT. CLEARING WILL OCCUR EARLY SATURDAY MORNING WITH CLEAR SKIES FOR MUCH OF THE DAY AS RIDGING BUILDS IN AT THE SURFACE AND ALOFT. WINDS WILL SHIFT TO THE WEST WITH PASSAGE OF COLD FRONT AND SHIFT OUTLOOK... SAT NIGHT-SUN: NO OPERATIONAL IMPACT. NO SIG WX. SUN NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA. MON: HIGH OPERATIONAL IMPACT. LIKELY SHRA...TSRA. MON NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA. TUE: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA. TUE NIGHT-WED: NO OPERATIONAL IMPACT. NO SIG WX. && .FIRE WEATHER... A WAVE OF LOW PRESSURE WILL MOVE ALONG A WARM FRONT ACROSS THE REGION TRIGGERING SHOWERS AND THUNDERSTORMS...SOME STRONG TO SEVERE. WITH THE PASSAGE OF THE LOW TONIGHT A COLD FRONT WILL BE DRAGGED ACROSS THE REGION...AND A COOLER MORE SEASONABLE AND LESS HUMID AIRMASS WILL BE USHERED BACK IN. HIGHER PRESSURE WILL BUILD IN ON SATURDAY...AND THE HIGH SHOULD DOMINATE OUR WEATHER INTO SUNDAY. ANOTHER LOW PRESSURE SYSTEM WILL IMPACT THE REGION LATE IN THE WEEKEND INTO EARLY NEXT WEEK BRINGING MORE SHOWERS AND THUNDERSTORMS TO THE AREA. && .HYDROLOGY... TO THE SOUTH OF THE WARM FRONT ACROSS REGION WE HAVE A HOT AND HUMID AIRMASS. A WAVE OF LOW PRESSURE WILL MOVE ALONG THIS BOUNDARY. WITH THE PASSAGE OF THE LOW TONIGHT A COLD FRONT WILL BE DRAGGED ACROSS THE REGION. PRECIPITABLE WATER VALUES WILL RISE AS THE LOW GETS CLOSER. TO THE NORTH OF THE BOUNDARY AND LOW EXPECT A WIDESPREAD RAINFALL OF 1/2 TO AN INCH. IN THE UNSTABLE AIRMASS TO THE SOUTH PRECIPITABLE WATER VALUES ARE MODELED TO RISE TO AROUND 2 2 INCHES SO STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL WHICH COULD LEAD TO URBAN...LOW LYING AND POOR DRAINAGE FLOODING AND ISOLATED FLASH FLOODING CANNOT BE RULED OUT. HAVE THIS HIGHLIGHTED IN OUR HAZARDOUS WEATHER OUTLOOK. FAIR WEATHER WILL RETURN FOR MUCH OF THE WEEKEND. ANOTHER LOW PRESSURE SYSTEM WILL IMPACT THE REGION LATE IN THE WEEKEND INTO EARLY NEXT WEEK. HEAVY RAINFALL WILL BE POSSIBLE AS PRECIPITABLE WATER VALUES ONCE AGAIN RISE TO 1 1/2 TO 2 INCHES. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...IAA NEAR TERM...IAA SHORT TERM...IAA LONG TERM...BGM AVIATION...IAA/JPV FIRE WEATHER...IAA HYDROLOGY...IAA
Hazardous weather outlook, Jun 12, 7:36 PM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 736 PM EDT FRI JUN 12 2015 MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-082>084- VTZ013>015-131100- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 736 PM EDT FRI JUN 12 2015 ...TORNADO WATCH 292 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS CHANCE OF THUNDERSTORMS MONDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR EAST CENTRAL NEW YORK...SOUTHERN VERMONT AND WESTERN MASSACHUSETTS. CTZ001-013-131100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD- 736 PM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AS A LOW PRESSURE SYSTEM APPROACHES AND MOVES ACROSS THE REGION. THE MAIN THREAT WILL BE DAMAGING WINDS OF 58 MPH OR GREATER. LOCALLY HEAVY RAINFALL WILL ALSO BE A THREAT...WHICH COULD LEAD TO SOME FLOODING IN URBAN AND POOR DRAINAGE AREAS OR ISOLATED FLASH FLOODING. STORMS WILL MOVE FROM WEST TO EAST AT 35 TO 40 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS CHANCE OF THUNDERSTORMS MONDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
In the hours before
Special weather statement, Jun 12, 7:49 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 749 PM EDT FRI JUN 12 2015 NYZ040-047-048-130015- WESTERN SCHENECTADY-MONTGOMERY-SCHOHARIE- 749 PM EDT FRI JUN 12 2015 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MONTGOMERY...NORTHEASTERN SCHOHARIE AND SOUTHWESTERN SCHENECTADY COUNTIES... AT 749 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF DUANESBURG TO NEAR COBLESKILL... AND MOVING EAST AT 35 MPH. WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... DELANSON...CENTRAL BRIDGE...ESPERANCE...SLOANSVILLE...MILLER CORNERS...SIDNEY CORNERS...ROCKWELL CORNERS...SCOTCH BUSH...QUAKER STREET...BRAMAN CORNERS...DWELLY CORNERS...GROVENOR CORNERS... BURTONSVILLE...ESPERANCE STATION...EATON CORNERS...OLD CENTRAL BRIDGE...BECKER CORNERS...SCHOHARIE JUNCTION AND CARLISLE CENTER. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4288 7417 4283 7418 4267 7417 4272 7445 TIME...MOT...LOC 2349Z 274DEG 29KT 4285 7418 4274 7445 BGM/VTK
Local storm report, Jun 12, 7:57 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
757 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND DMG ESPERANCE STATION 42.74N 74.27W
06/12/2015 SCHENECTADY NY 911 CALL CENTER
TWO TREES DOWN ALONG RT. 30. TIME ESTIAMTED BY RADAR.
&&
EVENT NUMBER ALY1500096
LFMSpecial weather statement, Jun 12, 7:57 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
757 PM EDT FRI JUN 12 2015
NYZ033-038>040-082-130045-
HAMILTON-SOUTHERN FULTON-NORTHERN FULTON-MONTGOMERY-SOUTHERN
HERKIMER-
757 PM EDT FRI JUN 12 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
MONTGOMERY...SOUTHEASTERN HERKIMER...SOUTHEASTERN HAMILTON AND FULTON
COUNTIES...
AT 756 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF STRATFORD TO 6 MILES NORTHEAST OF
ST. JOHNSVILLE TO NEAR SPRINGFIELD...AND MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GLOVERSVILLE...JOHNSTOWN...CANAJOHARIE...FORT PLAIN...ST.
JOHNSVILLE...EPHRATAH...NORTHVILLE...MAYFIELD...STRATFORD...CAROGA
LAKE...NORTHAMPTON BEACH PUBLIC CAMPGROUND...CRANBERRY CREEK...CAROGA
LAKE PUBLIC CAMPGROUND...SACANDAGA CAMPGROUND...OPPENHEIM...
BERKSHIRE...PALATINE BRIDGE...NELLISTON...BLEECKER AND HOPE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4290 7488 4305 7471 4332 7469 4338 7417
4321 7415 4295 7440 4286 7476
TIME...MOT...LOC 2356Z 248DEG 37KT 4328 7461 4308 7462 4290 7484
BGM/VTKSpecial weather statement, Jun 12, 8:03 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
803 PM EDT FRI JUN 12 2015
MAZ001-NYZ053-054-130030-
NORTHERN BERKSHIRE-EASTERN RENSSELAER-WESTERN RENSSELAER-
803 PM EDT FRI JUN 12 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BERKSHIRE AND EAST
CENTRAL RENSSELAER COUNTIES...
AT 803 PM EDT...A STRONG THUNDERSTORM WAS NEAR GRAFTON...OR 7 MILES
EAST OF TROY...MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
BERLIN AROUND 815 PM EDT.
WILLIAMSTOWN AROUND 825 PM EDT.
NEW ASHFORD AROUND 830 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SWEETS CORNER...
STEELES CORNERS...WHITE OAKS...STILLHAM...EAST GRAFTON...
QUACKENKILL...PETERSBURG...BRUNSWICK...CROPSEYVILLE AND TAMARACK.
LAT...LON 4256 7324 4266 7360 4284 7355 4280 7329
4275 7328 4274 7317
TIME...MOT...LOC 0003Z 287DEG 33KT 4274 7352
JPV/GJMLocal storm report, Jun 12, 8:16 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
816 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM TSTM WND DMG 1 N DELANSON 42.77N 74.18W
06/12/2015 SCHENECTADY NY TRAINED SPOTTER
MULTIPLE TREES DOWN AT THE INTERSECTION OF ROUTE 20 AND
ROUTE 395.
&&
EVENT NUMBER ALY1500097
LFMLocal storm report, Jun 12, 8:17 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
817 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM TSTM WND DMG SCHENECTADY - GE PLOT 42.82N 73.92W
06/12/2015 SCHENECTADY NY TRAINED SPOTTER
TREE DOWN AT INTERESECTION OF PARK AVE AND UNION AVE.
&&
EVENT NUMBER ALY1500098
LFMThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:03 PM EDT | Special Weather Statement | ALY | Rensselaer | 27 min |
| Jun 12, 8:16 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Saratoga, Schenectady | 59 min |
| Jun 12, 8:19 PM EDT | Areal Flood Advisory | ALY | Schenectady | 116 min |
| Jun 12, 8:51 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 54 min |
| Jun 12, 8:56 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Greene, Rensselaer, Schoharie, Ulster | 64 min |
| Jun 12, 9:44 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer | 2 hr |
| Jun 12, 9:50 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene, Rensselaer, Ulster | 55 min |
| Jun 12, 9:43 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 45 min |
Nearby
Severe Thunderstorm Warnings in New York, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.